# SDR ASOA2013041703390

- Difficulty date: March 21, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Part time: 993,096 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT POST AT FS 280 AND RBL 9 AT THE BOTTOM AREA IS CORRODED.   REMOVED DAMAGED POST SECTION.  INSTALLED SERVICEABLE POST AT FS280 AND RBL9 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-20-001-001-A01.
